Clinical case reports · 2026
Tacrolimus-Induced Atypical Posterior Reversible Encephalopathy Syndrome (PRES) in a Kidney Transplant Recipient: A Case Report.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sadeghnia Roya, Fayez Sayed Mortaza, Samadi Sara
Аннотация
We report a 36-year-old woman who presented with acute visual hallucinations, delusions, and dizziness 2 months after uncomplicated kidney transplantation. Brain magnetic resonance imaging (MRI) revealed T2/FLAIR hyperintensities in the dorsal pons and bilateral temporal cortices, atypical yet consistent with PRES. Tacrolimus-induced PRES was diagnosed in the absence of severe hypertension or other precipitants. Tacrolimus was discontinued and replaced with cyclosporine, with complete clinical resolution and normalization of MRI findings within 8 weeks. This case underscores the importance of prompt clinical suspicion and discontinuation of tacrolimus in transplant recipients with neuropsychiatric symptoms and supportive neuroimaging, even with atypical lesion distribution. Close therapeutic drug monitoring and rapid immunosuppressant adjustment can facilitate full recovery and prevent permanent sequelae.